Stochastic Growth: Asymptotic Distributions
This note studies conditions under which sequences of capital per head generated by stochastic optimal accumulation models have law of large numbers and central limit properties. The regularity condition used on the productivity shock is somewhat different to that of previous studies. In particular, no restrictions are placed on its support. Instead, an "average contraction" property is required on the law of motion.
|Date of creation:||2001|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +61 3 8344 5355
Fax: +61 3 8344 6899
Web page: http://www.economics.unimelb.edu.au
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mirman, Leonard J. & Zilcha, Itzhak, 1975. "On optimal growth under uncertainty," Journal of Economic Theory, Elsevier, vol. 11(3), pages 329-339, December.
- Flam, S.D. & Evstigneev, I.V., 1997. "The Turnpike Property and the Central Limit Theorem in Stochastic Models of Economic Dynamics," Norway; Department of Economics, University of Bergen 171, Department of Economics, University of Bergen.
- Bhattacharya, Rabi & Majumdar, Mukul, 2001. "On a Class of Stable Random Dynamical Systems: Theory and Applications," Journal of Economic Theory, Elsevier, vol. 96(1-2), pages 208-229, January.
- Mirman, Leonard J, 1972. "On the Existence of Steady State Measures for One Sector Growth Models with Uncertain Technology," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(2), pages 271-86, June.
- repec:rus:cemicf:358 is not listed on IDEAS
- Stachurski, J., 2001. "Log-Linearization of Perturbed Dynamical Systems, With Applications to Optimal Growth," Department of Economics - Working Papers Series 788, The University of Melbourne.
- Binder, Michael & Pesaran, M Hashem, 1999. " Stochastic Growth Models and Their Econometric Implications," Journal of Economic Growth, Springer, vol. 4(2), pages 139-83, June.
- Stachurski, J., 2001.
"Stochastic Optimal Growth with Unbounded Shock,"
Department of Economics - Working Papers Series
777, The University of Melbourne.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
- Amir, R. & Evstigneev, I. V., 2000. "A functional central limit theorem for equilibrium paths of economic dynamics," Journal of Mathematical Economics, Elsevier, vol. 33(1), pages 81-99, February.
- Binder, M. & Pesaran, M.H., 1996. "Stochastic Growth," Cambridge Working Papers in Economics 9615, Faculty of Economics, University of Cambridge.
- Mirman, Leonard J., 1973. "The steady state behavior of a class of one sector growth models with uncertain technology," Journal of Economic Theory, Elsevier, vol. 6(3), pages 219-242, June.
When requesting a correction, please mention this item's handle: RePEc:mlb:wpaper:787. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Aminata Doumbia)
If references are entirely missing, you can add them using this form.